# SDR MASA200500617

- Difficulty date: August 6, 2005
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 11,858 hours, 11,120 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Emrg Exit Sign
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH 2971 CLT.  RT OVERWING EMERGENCY EXIT SIGN INOPERATIVE.  MX SECURED THE CONNECTOR AND IT OPS CHECKED GOOD.  THE A/C DEPARTED WITHOUT FURTHER INCIDENT.
